MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART SYSTEM REGULAR

WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART SYSTEM REGULAR
Model Number 69010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The used device will not be returned to the manufacturer for investigation.Wellspect healthcare has made several attempts to collect more data about the adverse event, but this has not been possible since the device was supplied by a third-party medical supplier and not directly by the manufacturer.Furthermore, due to gdpr regulations, the manufacturer cannot request direct data from the responsible healthcare provider (surgeon).The lot number of the used device cannot be tracked, and the manufacturer has no direct contact with the patient.It is also not possible to identify which hospital treated the patient.Information about the used device, its lot number, or the patient's condition is limited.At the time of this report, we cannot conclude the root cause of the incident.Should additional facts prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
A foreign incident occurred outside united states.A 65-year-old male patient, who underwent an intestinal anastomosis operation more than ten years ago, was prescribed a navina smart transanal irrigation (tai) system with a rectal balloon catheter in 2022.According to the complaint, the patient had been using transanal irrigation since his intestinal anastomosis operation ten years ago, but it is unknown which system (brand) was used before he was prescribed the navina smart tai system.According to the information communicated to the manufacturer, the patient received at-home training from the third-party medical supply representative and became familiar with the device instructions for use.The patient used the device without any problem, but on (b)(6), he was admitted to the hospital due to a bowel perforation.The perforation resulted in an emergency operation with fecal peritonitis, necessitating resection and ostomy formation, followed by the daily use of ostomy aids after the operation.At the time of the incident, the rectal balloon catheter was set to setting 5, which is the maximum balloon size (volume), with a water flow of 500 ml.

Brand Name
NAVINA SMART SYSTEM
Common Device Name
NAVINA SMART SYSTEM REGULAR
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
mölndal, sweden SE-43-121
SW   SE-43121
MDR Report Key20910758
Report Number3009632672-2024-00022
Device Sequence Number7825464
Product Code KNT
UDI-Device Identifier07333387027364
UDI-Public07333387027364
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number69010
Device Catalogue Number6901065
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexFemale